# SDR UIEA2019020403102

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,438 hours, 16,637 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT.( SUSPECT APU COLD SOAKED ALLOWED SUFFICENT GROUND TIME PERFORMED 3 SUCCESSFUL STARTS NO FAULTS OK FOR SERVICE IAW AMM 49-11-00.     )
